# SDR SWAA2023050846506

- Difficulty date: May 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N8738K
- Make and model: Boeing 737-8
- Aircraft serial: 60229
- Aircraft time: 6,543 hours, 3,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN AFT CARGO PANELS 141DW AND 142 DW<[01] PERFORMED REPAIR OF AFT CARGO PANELS 41DW AND 142DW PER AMM 50-10-01
